# SDR REXA2015022700270

- Difficulty date: February 27, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 16,041 hours, 10,020 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN & COCKPIT HAD STRONG ODOR OF EXHAUST FUMES DURING FLIGHT.  FUMES PERSISTENT AFTER LANDING.   R & R GALLEY HEATER IAW AMM 21-23-64.
